# SDR SWAA2020110925033

- Difficulty date: October 20, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1118-1132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING EXTERNAL SKIN ON CLOSURE ANGLE BETWEEN BS 1118 TO BS 1132 LT SIDE AT UPPER FUSELAGE.  PERFORMED PERMANENT REPAIR ON CLOSURE ANGLE BETWEEN BS 1098 TO BS 1132 LT SIDE AT UPPER FUSELAGE, IAW B737-700 53-80-71-2R-6 REPAIR 6 AND 51-40-02.
